IDEAS home Printed from https://ideas.repec.org/a/spr/jglopt/v51y2011i4p641-655.html
   My bibliography  Save this article

The prox-Tikhonov regularization method for the proximal point algorithm in Banach spaces

Author

Listed:
  • D. Sahu

    ()

  • J. Yao

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • D. Sahu & J. Yao, 2011. "The prox-Tikhonov regularization method for the proximal point algorithm in Banach spaces," Journal of Global Optimization, Springer, vol. 51(4), pages 641-655, December.
  • Handle: RePEc:spr:jglopt:v:51:y:2011:i:4:p:641-655 DOI: 10.1007/s10898-011-9647-8
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s10898-011-9647-8
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. P. Nataraj & M. Arounassalame, 2011. "Constrained global optimization of multivariate polynomials using Bernstein branch and prune algorithm," Journal of Global Optimization, Springer, vol. 49(2), pages 185-212, February.
    2. Hanif Sherali & Evrim Dalkiran, 2011. "Combined bound-grid-factor constraints for enhancing RLT relaxations for polynomial programs," Journal of Global Optimization, Springer, vol. 51(3), pages 377-393, November.
    3. Hanif Sherali & Evrim Dalkiran & Jitamitra Desai, 2012. "Enhancing RLT-based relaxations for polynomial programming problems via a new class of v-semidefinite cuts," Computational Optimization and Applications, Springer, vol. 52(2), pages 483-506, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:eee:apmaco:v:283:y:2016:i:c:p:265-281 is not listed on IDEAS
    2. D. Sahu & V. Colao & G. Marino, 2013. "Strong convergence theorems for approximating common fixed points of families of nonexpansive mappings and applications," Journal of Global Optimization, Springer, vol. 56(4), pages 1631-1651, August.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:51:y:2011:i:4:p:641-655. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.